# SDR COMA0760065

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 32,307 hours, 30,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 1104SD100301
- Condition: Bent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5564 - RECEIVED FLAP FAIL MESSAGE AT ZERO DEGREES ON APPROACH.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE FLEX SHAFTS NR 3.
